# SDR AMTA200301128

- Difficulty date: September 1, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N194AT
- Make and model: Lkheed 1011385115
- Aircraft serial: 193B1230
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Inoperative
- Location: Elec Door Close
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 PASSENGER DOOR DOES NOT CLOSE ELECTRICALLY.  MANUALLY CLOSED, DOOR WARNING LIGHT OFF.  (M)
